Purely inseparable ring extensions and H-separable polynomials.

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)55-63
Number of pages9
JournalMathematical Journal of Okayama University
Volume40
Publication statusPublished - 2000

Cite this

Purely inseparable ring extensions and H-separable polynomials. / Ikehata, Shuuichi.

In: Mathematical Journal of Okayama University, Vol. 40, 2000, p. 55-63.

Research output: Contribution to journalArticle

@article{d2890f1c76a943c4a4a55b194e6ad4a0,
title = "Purely inseparable ring extensions and H-separable polynomials.",
author = "Shuuichi Ikehata",
year = "2000",
language = "English",
volume = "40",
pages = "55--63",
journal = "Mathematical Journal of Okayama University",

}

TY - JOUR

T1 - Purely inseparable ring extensions and H-separable polynomials.

AU - Ikehata, Shuuichi

PY - 2000

Y1 - 2000

M3 - Article

VL - 40

SP - 55

EP - 63

JO - Mathematical Journal of Okayama University

JF - Mathematical Journal of Okayama University

ER -